Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2020, Volume 60, Number 11, Pages 1985–1997 (Mi zvmmf11166)  

Mathematical physics

Variational method for determining the complex-valued coefficients of a nonlinear nonstationary Schrödinger-type equation

M. A. Musayeva

Azerbaijan State Pedagogical University, Baku, AZ-1000 Azerbaijan

Abstract: This study is devoted to variational methods for solving the problem of simultaneous determination of the unknown complex-valued coefficients multiplying the lower and nonlinear terms of a nonstationary Schrödinger-type equation generalizing the well-known quantum mechanical Schrödinger equation. The sought coefficient of the lower term is a complex-valued quantum potential. Problems of this type arise in nonlinear optics, in the study of processes in quantum waveguides, and in other areas. The solvability of the variational statement of the problem under consideration is proved, a necessary condition for its solution is established, and an expression for the gradient of the cost functional based on the final observation is obtained. These results are used to develop and justify an iterative algorithm for solving the problem. An example of the instability of its solution is given, and an iterative regularizing algorithm for solving the problem is described.

Key words: Schrödinger-type equation, inverse problems, complex-valued coefficient of the equation, necessary extremum condition, gradient of the functional, final observation, iterative regularization.

DOI: https://doi.org/10.31857/S0044466920110101


English version:
Computational Mathematics and Mathematical Physics, 2020, 60:11, 1923–1935

Bibliographic databases:

UDC: 517.958
Received: 28.02.2020
Revised: 28.02.2020
Accepted:07.07.2020

Citation: M. A. Musayeva, “Variational method for determining the complex-valued coefficients of a nonlinear nonstationary Schrödinger-type equation”, Zh. Vychisl. Mat. Mat. Fiz., 60:11 (2020), 1985–1997; Comput. Math. Math. Phys., 60:11 (2020), 1923–1935

Citation in format AMSBIB
\Bibitem{Mus20}
\by M.~A.~Musayeva
\paper Variational method for determining the complex-valued coefficients of a nonlinear nonstationary Schr\"odinger-type equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2020
\vol 60
\issue 11
\pages 1985--1997
\mathnet{http://mi.mathnet.ru/zvmmf11166}
\crossref{https://doi.org/10.31857/S0044466920110101}
\elib{https://elibrary.ru/item.asp?id=44038913 }
\transl
\jour Comput. Math. Math. Phys.
\yr 2020
\vol 60
\issue 11
\pages 1923--1935
\crossref{https://doi.org/10.1134/S096554252011010X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:000596808500014}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85097265017}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf11166
  • http://mi.mathnet.ru/eng/zvmmf/v60/i11/p1985

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021